# SDR DXTA2014040405717

- Difficulty date: April 3, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 4,786 hours, 3,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Pinched
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTIC SEAL WILL NOT RETRACT WITH APU & OR ENGINES RUNNING.  CAN NOT OPEN MAIN CABIN DOOR WITHOUT DIFFICULTY.   GAINED ACCESS TO THE ACOUSTIC SEAL DEFLATION VALVE.  WHEN MED TRIM PANEL WAS REMOVED FOUND ONE OF THE ACOUSTIC DOOR LINES PINCHED BY THE PRE CATCH ASSEMBLY.   RELOCATED ACOUSTIC SEAL AROUND PRECATCH ASSY. OPS CHECK ACOUSTIC SEAL DEFLATION SEVERAL TIMES WITH BOTH APU AND ENGINES. NO DEFECTS NOTED. IAW MM 52-10-04.  OPS CHECKED GOOD SEVERAL TIMES IAW MM 52-10-04.
